Fighting Dystonia, Chronic Lyme, EDS Type 2 & more… any questions?

Posts tagged ‘Dystonia medication’

Isolation Week 2

Although I only received my instructions to isolate myself for the next 12 weeks from the government on Monday, we had infact already been in isolation for a week as both myself and my partner Damon bad been symptomatic. Whilst I’m pretty much symptom free now, Dame is still locked away upstairs as he remains unwell. Whilst he would only be considered a mild case, it’s worrying none the less.

We decided early on that we would follow all instructions to the letter as we know how risky a simple cold to me can be. The symptoms I had last week had me reaching for my inhalers constantly. What hit home in particular for me was our two year old son is also on the shielding list due to his medical issues. Luckiky, as much as he desperately wants to go to the park, he’s quiet happy accepting, that there’s a nasty bug outside, so for now he can’t.

It’s hard however to follow the governments instructions when my partners in isolation. For example I’m not really supposed to be particularly near our children and supposed to be three steps away from everyone. Well with Damon isolated I’m the sole parent, and they are now both sleeping in our room. There’s no alternative. But we’ve got to make the best out of a bad situation.

I’m starting to experience more spasms and pain as my Botox wears off. My next lot is supposedly in London at the end of next Month which I’m expecting to be canacled. I’m hoping an alternative can be arranged at a local hospital in the meantime.

I would love to hear how everyone’s isolation is going. So please in the comments on my Facebook page do let me know. I’m aiming to keep this isolation diary updated daily either with blogs here or VLOGS on the Dystonia and Me page.

Stay inside. Stay Safe. Support our NHS.

Medication side effects

Normally I don’t really get any side effects to medication. With one of my medications, called Gabapentin, I find that for about 24 to 48 hours after upping the dosage I am a bit of hormonal wreck, but that soon calms down and I’m back to my normal self. So when I started taking Clonzepam I expected to have no side effects, or only minor ones.

Instead I have dealt with the joys of being fine one minute  and a paranoid, weeping, agitated wreck the next. The smallest thing can set me off, for example my step dad simply asked what I wanted for breakfast this morning and I broke down into tears, then this afternoon I found out that due to Fridays trip to the hospital I am not allowed to ride this week, cue more tears. Right at this moment in  time I am extremely agitated, if I was able to walk I would be out the front door, seeking a decent length stroll to calm down and get fresh air. Instead I am sitting telling myself over and over that it is just the medication making me feel like this and I will soon be fine…and then the paranoia hits again.

Due to how extreme these emotions are I spoke to me GP and expressed my concerns. He has suggested that I start taking Tramadol (a pain-killer/pain blocker) daily, so that my seizures will be triggered less which in turns means I wont have to take Clonzepam unless I really have to. This sounds like a good plan to me, so I shall try it out. I do not want to stop taking Clonzepam because I would like to see how beneficial it is, so I am just going to have to suck it up and learn to deal with the side effects.

Tomorrow is another day, which will hopefully be better and brighter,

Tag Cloud